# SDR SWAA2013022112981

- Difficulty date: January 31, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: 5940903
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON ROTARY TRANSDUCER CONNECTOR CORRODED.  REMOVED AND REPLACED AILERON ROTARY TRANSDUCER CONNECTOR ON RIGHT WING IAW B717 WDM 22-12-11.
